Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 16, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 12, 2010, 4:28 PM CDT for Harper County, Kingman County, Kansas. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2010, 4:28 PM CDT (21:28 UTC)
- Expired
- May 12, 2010, 5:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Harper County, KS, Kingman County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 4:51 PM CDT | HAIL 0.88 | 2 Ese Spivey, KS | TRAINED SPOTTER REPORTS NICKEL HAIL. |
| May 12, 4:51 PM CDT | HAIL 1 | 2 Wsw Attica, KS | TRAINED SPOTTER REPORTS 1 INCH HAIL. |
| May 12, 4:54 PM CDT | HAIL 1 | Attica, KS | EMERGENCY MANAGER REPORTS 1 INCH HAIL. |
| May 12, 5:08 PM CDT | HAIL 0.88 | 2 Ese Spivey, KS | TRAINED SPOTTER REPORTS PEA TO NICKEL SIZE HAIL FALLING. |
| May 12, 5:10 PM CDT | HAIL 1 | Spivey, KS | PUBLIC REPORTS VIA LAW ENFORCEMENT 1 INCH HAIL IN SPIVEY THAT FELL FOR A MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 2:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2005 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746 WFUS53 KICT 122128 TORICT KSC077-095-122215- /O.NEW.KICT.TO.W.0016.100512T2128Z-100512T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE WICHITA KS 428 PM CDT WED MAY 12 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * TORNADO WARNING FOR... NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS... SOUTH CENTRAL KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 515 PM CDT * AT 426 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR ATTICA...OR 12 MILES NORTHWEST OF ANTHONY...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... HARPER...CRYSTAL SPRINGS...SPIVEY...RAGO AND RUNNYMEDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3756 9811 3731 9783 3718 9826 3733 9833 TIME...MOT...LOC 2128Z 233DEG 17KT 3727 9819 $$ JAKUB
2 follow-up statements
308 WWUS53 KICT 122137 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 437 PM CDT WED MAY 12 2010 KSC077-095-122215- /O.CON.KICT.TO.W.0016.000000T0000Z-100512T2215Z/ KINGMAN KS-HARPER KS- 437 PM CDT WED MAY 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN HARPER AND SOUTH CENTRAL KINGMAN COUNTIES UNTIL 515 PM CDT... AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHEAST OF ATTICA...OR 15 MILES NORTHWEST OF ANTHONY...MOVING NORTHEAST AT 30 MPH. TRAINED SPOTTERS REPORTED A WALL CLOUD 8 MILES SOUTHWEST OF NORWICH. LOCATIONS IMPACTED INCLUDE... HARPER...SPIVEY...RUNNYMEDE AND RAGO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3723 9817 3736 9829 3756 9811 3731 9783 TIME...MOT...LOC 2136Z 219DEG 25KT 3734 9818 $$ JAKUB
340 WWUS53 KICT 122147 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 447 PM CDT WED MAY 12 2010 KSC077-095-122215- /O.CON.KICT.TO.W.0016.000000T0000Z-100512T2215Z/ KINGMAN KS-HARPER KS- 447 PM CDT WED MAY 12 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL HARPER AND SOUTH CENTRAL KINGMAN COUNTIES UNTIL 515 PM CDT... AT 444 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES NORTHWEST OF HARPER...OR 16 MILES NORTH OF ANTHONY...MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... RAGO AND RUNNYMEDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3725 9810 3742 9821 3756 9811 3731 9783 TIME...MOT...LOC 2147Z 233DEG 31KT 3739 9807 $$ JAKUB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 12, 3:18 PM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, May 12, 3:18 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 318 PM CDT WED MAY 12 2010 .DISCUSSION... MAIN FORECAST CONCERN WILL BE CONVECTIVE EVOLUTION OVERNIGHT INTO THU MORNING. SYNOPSIS: STRONG SURFACE FRONT CURRENTLY EXTENDS FROM NEAR KSLN TO NEAR MEDICINE LODGE AND IS NOW STARTING TO VERY SLOWLY PUSH EAST. STRONG CONVERGENCE ALONG THIS FEATURE HAS FINALLY RESULTED IN RAPIDLY DEVELOPING STORMS OVER THE LAST HALF HOUR. IN THE UPPER LEVELS THE SHORTWAVE IS SITUATED OVER NORTHERN CO/WY AND IS PUSHING VERY SLOWLY EAST. A PV ANOMALY LOBE IS NOW ROTATING SOUTHWEST OF THE UPPER LOW OVER WESTERN NM. TONIGHT: BY 00Z EXPECTING STORMS TO BE ONGOING ALONG THE FRONT AS IT PROGRESSES SLOWLY EAST. NOT TOO SURE HOW MUCH IN THE WAY OF ISOLATED STORMS THERE WILL BE AND THUS FEEL MOST OF THE ACTIVITY WILL BE RIGHT ALONG THE FRONT. DEEP SHEAR VECTORS NEARLY PARALLEL TO THE FRONT WILL ONLY ADD TO THE LACK OF ISO CELLS THAT WOULD BE ABLE TO MOVE OFF THE BOUNDARY. WITH AN ABUNDANCE OF LOW LEVEL CAPE FEEL THE BEST TOR THREAT WOULD BE AS THE STORMS INITIALLY DEVELOP ALONG THE BOUNDARY...ESPECIALLY IF THEY CAN INGEST SOME LOW LEVEL VORTICITY ALONG THE FRONT. SO MAIN SEVERE THREAT WILL BE EXTREMELY LARGE HAIL AND FLOODING WITH THE THREAT OF LONGER TRACK TORS PRETTY LOW. ONE OF THE BIG CHANGES FROM YESTERDAY'S MODEL RUNS IS HOW FAR WEST THE FRONT ENDED UP. THIS WILL REDUCE THE CHANCES FOR SE KS TO EXPERIENCE SVR STORMS PRIOR TO 06Z...BUT WILL INCREASE THE CHANCE FOR THE ICT AREA TO EXPERIENCE A STORM EARLY THIS EVENING. THU-FRI: WILL GO WITH A SLIGHTLY SLOWER FRONTAL MOVEMENT SINCE THIS HAS BEEN THE TREND AND THUS BY 12Z THU THE FRONT WILL STILL BE LINGERING AROUND SE KS WHICH SOME CONVECTION PERSISTING ALONG IT. MEANWHILE MUCH DRIER AND COOLER AIR WILL FILTER-IN ACROSS CENTRAL AND SOUTH CENTRAL KS FOR THU. BY 06Z FRI THE PRECIP WILL BE SOUTHEAST OF THE FORECAST AREA AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE FORECAST AREA. SAT-WED: A WEAK SHORTWAVE IS EXPECTED TO LIFT OUT OF THE DESERT SW AND OUT INTO THE PLAINS BY LATE FRI NIGHT. AS THIS OCCURS MOISTURE WILL AGAIN SURGE NORTH AND WILL SPREAD PRECIP CHANCES ACROSS THE AREA FROM SW TO NE STARTING FRI NIGHT WITH MUCH OF THE AREA EXPECTED TO GET WET FOR SAT INTO SUN. GIVEN LACK OF UPPER WINDS AND WELL DEFINED INITIATING BOUNDARY...FEEL CONFIDENT A WIDESPREAD SEVERE EPISODE IS NOT ON TAP FOR THE WEEKEND. FEEL THE MAIN THREAT MAYBE FLOODING. BY MON BOTH THE GFS AND ECMWF AGREE ON LIFTING THE SHORTWAVE FAR ENOUGH EAST TO PUSH PRECIP OUT OF THE FORECAST. CONFIDENCE AFTER THE MON TIME FRAME DECREASES AS THE GFS AND ECMWF START TO VARY ON THEIR SOLUTION. FOR NOW WILL LEAVE PRECIP OUT AND WILL CONTINUE THE WARMING TREND AS SOME RETURN FLOW SETS UP ACROSS THE AREA. LAWSON && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU COLD FRONT EXTENDS FROM KPTT TO KSLN. IT HAS BECOME QUASI- STATIONARY AT THIS TIME AND SHOULD BEGIN TO MOVE TONIGHT TO THE SOUTHEAST. FRONTOGENESIS INCREASING ALONG THE FRONT...MEANING THAT STORMS ARE BECOMING MORE LIKELY AS THE AFTERNOON PROGRESSES. KSLN-KRST ARE NOT IN THE TSRA THREAT. THEY WILL REMAIN AROUND 2SM BR WITH CIGS BETWEEN 003 AND 010 FEET WITH LIGHT RAIN AND DRIZZLE. GUIDANCE WANTS TO MOVE THIS OUT EARLIER TONIGHT...BUT THINK THIS WILL LAST UNTIL DAYBREAK. AS THE FRONT MOVES SOUTHEAST TONIGHT...THE REMAINING TAF SITES /KHUT/KICT/KCNU/ WILL EVENTUALLY EXPERIENCE THESE CONDITIONS. UNTIL THEN...THUNDERSTORMS INCREASING IN CHANCE THIS EVENING WITH LARGE HAIL...STRONG WINDS AND TORNADOES BEING A THREAT. RIGHT NOW...THERE IS ENOUGH UNCERTAINTY WHERE WE DID NOT PUT TSRA IN THE TAF...ONLY WENT WITH CB IN THE CLOUD FORECAST FOR NOW AND WILL UPDATE IS UNCERTAINTY DECREASES. KRC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 65 47 73 / 60 20 10 10 HUTCHINSON 42 64 45 72 / 50 20 10 10 NEWTON 45 65 46 73 / 60 20 10 10 ELDORADO 47 65 47 73 / 80 30 10 10 WINFIELD-KWLD 49 65 48 73 / 70 30 10 10 RUSSELL 39 63 42 71 / 20 10 0 10 GREAT BEND 40 63 42 71 / 20 10 0 10 SALINA 41 65 46 72 / 40 10 10 10 MCPHERSON 42 65 45 72 / 50 20 10 10 COFFEYVILLE 56 63 49 74 / 90 70 20 10 CHANUTE 55 65 48 74 / 80 60 20 10 IOLA 55 65 48 74 / 80 60 20 10 PARSONS-KPPF 56 64 49 74 / 90 70 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 12, 3:58 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 358 PM CDT WED MAY 12 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-131000- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 358 PM CDT WED MAY 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE LIKELY THIS EVENING FOR LOCATIONS ALONG AND SOUTHEAST OF A MCPHERSON TO HARPER LINE. AFTER MIDNIGHT THE SEVERE THREAT WILL SHIFT EAST WITH LOCATIONS SOUTHEAST OF THE KANSAS TURNPIKE HAVING THE GREATEST THREAT. ANY STORM THAT DEVELOPS THIS EVENING AND OVERNIGHT WILL HAVE A GOOD CHANCE TO PRODUCE LARGE HAIL WITH SOME GREATER THAN GOLFBALL SIZE. THE GREATEST TORNADO THREAT WILL BE THROUGH 8 PM THIS EVENING BEFORE THE STORMS DEVELOP INTO A LINE AND PUSH EAST. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES WHICH MAY PRODUCE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING THUNDERSTORMS WILL BE POSSIBLE THURSDAY INTO THURSDAY NIGHT ACROSS SOUTHEASTERN KANSAS WITH SEVERE STORMS NOT EXPECTED. LOCALLY HEAVY RAINFALL IS POSSIBLE MAINLY THURSDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE FROM FRIDAY NIGHT THROUGH SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE HOWEVER A FEW STRONG STORMS ARE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE BETWEEN 3 PM AND 9 PM TODAY...ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC/LAWSON
In the hours before
Local storm report, May 12, 3:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
352 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TORNADO 6 E INMAN 38.23N 97.66W
05/12/2010 MCPHERSON KS LAW ENFORCEMENT
TORNADO ON GROUND.
&&
JASLocal storm report, May 12, 3:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
359 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM HAIL 3 SE MCPHERSON 38.34N 97.62W
05/12/2010 E1.75 INCH MCPHERSON KS AMATEUR RADIO
&&
JASLocal storm report, May 12, 4:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL MCPHERSON 38.37N 97.66W
05/12/2010 E1.00 INCH MCPHERSON KS TRAINED SPOTTER
&&
JASLocal storm report, May 12, 4:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 10 S HUTCHINSON 37.92N 97.91W
05/12/2010 E1.00 INCH RENO KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTED 1 INCH HAIL FALLING 10 MILES
SOUTH OF HUTCHINSON.
&&
VJPLocal storm report, May 12, 4:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
422 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TORNADO 5 S HAVEN 37.83N 97.78W
05/12/2010 RENO KS EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND BY EMERGENCY MANAGER.
&&
VJPLocal storm report, May 12, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM FUNNEL CLOUD 2 NNE CANTON 38.41N 97.42W
05/12/2010 MCPHERSON KS PUBLIC
FUNNEL CLOUD REPORTED 2 NNE OF CANTON.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 39 min |
| May 12, 12:22 AM CDT | Areal Flood Warning | ICT | Neosho | 100 min |
| May 12, 3:00 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 46 min |
| May 12, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 66 min |
| May 12, 3:21 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 54 min |
| May 12, 3:23 PM CDT | Tornado Warning | ICT | Harvey, McPherson, Reno | 37 min |
| May 12, 3:24 PM CDT | Tornado Warning | ICT | Kingman, Reno | 36 min |
| May 12, 3:42 PM CDT | Tornado Warning | ICT | McPherson | 33 min |
| May 12, 3:48 PM CDT | Tornado Warning | ICT | Reno | 27 min |
| May 12, 3:59 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 16 min |
| May 12, 4:06 PM CDT | Tornado Warning | ICT | Harper | 24 min |
| May 12, 4:13 PM CDT | Tornado Warning | ICT | McPherson, Marion, Saline | 32 min |
| May 12, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno, Sedgwick | 45 min |
| May 12, 4:24 PM CDT | Tornado Warning | ICT | Harvey, Reno, Sedgwick | 36 min |
| May 12, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 12, 4:43 PM CDT | Tornado Warning | ICT | Marion | 17 min |
| May 12, 5:00 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 60 min |
| May 12, 5:08 PM CDT | Areal Flood Warning | ICT | Harper, Kingman | 5 hr |
| May 12, 5:22 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 42 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Sedgwick | 66 min |
| May 12, 6:22 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 34 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 36 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.